# SDR SWAA2024031252132

- Difficulty date: February 13, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK CRACKED; BS665; LBL35; WL200<[01] PRESSURE DECK AT BS 665 LBL 35 WL 200 REPAIRED ON FAULT TTG8Q00RJ619. FAULT COMPLETE.;[02] VERIFIED RII ITEMS WERE COMPLETED ON FAULT TTG8Q00RJ619.;[03] VERIFIED COMPLETION ON FAULT TTG8Q00RJ619. CARD COMPLETE.
